# SDR CA100118004

- Difficulty date: January 14, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 39,441 hours
- Engine: Rroyce RB211*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752015
- Condition: Arced
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) F CREW- ON DESCENT, PASSING THROUGH 7000FT, THE CAPTS MAIN FWD WINDSCREEN CRACKED WITH SOME ARCING OCCURING.  NORMAL APPROACH CARRIED OUT.  MX- WINDSHIELD CHANGE RECORDS SHOW THE WINDSHIELD HAD BEEN INSTALLED FOR 32907 HOURS.
